MathSciNet Relay Station
MathSciNet bibliographic data
MR1469089 60J15
Lawler, Gregory F.; Puckette, Emily E. The disconnection exponent for simple random walk. Israel J. Math. 99 (1997), 109–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement